# SDR FDEA201103140970

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SMALL CRACK FOUND IN FUSELAGE SKIN AT STN 381, 1.5" ABOVE S16L. CRACK REPAIR ON SKIN CARRIED OUT IAW EA F-5330-145327 (FUSELAGE SKIN CRACK) (REPAIR AT BS 380.7, S-16L-S17L) REPAIR IS CLASSIFIED AS MAJOR.
